# SDR AALA20090423TUL03

- Difficulty date: April 3, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,772 hours, 35,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663U521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LEFT TIE DOWN TRACK IN AFT CARGO STATION 1022-1220 AROUND SCREWS AT ATTACH FRAMES.  REMOVED AND REPLACED TIE DOWN TRACK FROM STATION 1022-1220 PER SRM 51-30-01.
